# SDR OEJA202201070001

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: General aviation
- Aircraft: N618PJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2076
- Aircraft time: 8,085 hours, 6,644 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE OPERATING A PART 91 FLIGHT FROM HOU TO SGF, AFTER RECEIVING TAKEOFF CLEARANCE, THE BEFORE TAKEOFF CHECKLIST WAS COMPLETED, AND TAKEOFF POWER WAS SELECTED.  AFTER ACCELERATING TO JUST LESS THAN 40 KIAS, A “TRIPLE-CHIME WARNING SOUNDED IN THE COCKPIT AND THE TAKEOFF WAS ABORTED.  WHILE SLOWING DOWN CONFIGURATION SOUNDED BUT THE ASSOCIATED CAS MESSAGE CLEARED PRIOR TO BEING READ, BUT WAS OBSERVED AS HAVING BEEN GENERATED. AFTER CLEARING THE RUNWAY NO ASSISTANCE WAS REQUESTED, AND THE ABORTED TAKEOFF CHECKLIST WAS EXECUTED ALONG WITH THE TAKEOFF CONFIGURATION VOICE ACTIVATES CHECKLIST. THE AILERON TRIM WAS FOUND TO BE ON TOWARDS THE RIGHT LIMITS OF THE TAKEOFF BAND, BUT ENTIRELY WITHIN THE BAND. THE AILERON TRIM WAS CENTERED. OUT OF AN ABUNDANCE OF CAUTION FOR BRAKE COOLING AND TO ALLOW A QUICK DEBRIEFING OF THE PREVIOUS EVENT WE WAITED FOR MORE THAN 15 MINUTES BEFORE ACCEPTING ANOTHER TAKEOFF CLEARANCE
